Alert archive / Missouri / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 149, NWS Springfield, MO

May 13, 2009Greene County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at May 13, 2009, 10:33 PM CDT for Greene County, Missouri. It was in force for 72 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 13, 2009, 10:33 PM CDT (03:33 UTC)
Expired
May 13, 2009, 11:45 PM CDT
In force
72 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

County Greene County, MO

The radar

The Springfield radar (KSGF), 9 km from the middle of the area, began a volume at 03:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 13, 10:45 PM CDTTSTM WND GST 665 Nne Brookline, MO
May 13, 10:59 PM CDTTSTM WND DMGSpringfield, MOPOWERLINES DOWN IN THE AREA OF 65 HYW AND SUNSHINE ROAD.
May 13, 11:03 PM CDTFUNNEL CLOUDSpringfield, MOREPORTED AT THE INTERSECTION OF HWY 65 AND SUNSHINE ROAD.
May 13, 11:10 PM CDTTSTM WND DMG5 Wnw Rogersville, MONWS STORM SURVEY TEAM DETERMINED THAT 75 TO 80 MPH WINDS OVER SOUTHEASTERN GREENE...SOUTHWESTERN WEBSTER...AND NORTHEASTERN CHRISTIAN COUNTIES PRODUCED SCATTERED STRAIGHT LINE WIND DAMAGE. DAMAGE CONSISTED OF ONE POWER POLE DOWNED...SEVERAL LIMBS BROKEN...AND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 13, 9:56 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.6 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2009-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1647 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2009-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 142 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1647 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
1622 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
142 m²/s²
0-3 km storm-relative helicity
289 m²/s²
Significant tornado parameter
0.5
Supercell composite
16.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 140333
SVRSGF
MOC077-140445-
/O.NEW.KSGF.SV.W.0149.090514T0333Z-090514T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1033 PM CDT WED MAY 13 2009

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GREENE COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 1145 PM CDT.

* AT 1032 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM SACVILLE TO BOIS
  DARC TO 8 MILES WEST OF REPUBLIC...MOVING EAST AT 30 MPH. THESE
  STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  REPUBLIC BY 1045 PM CDT.
  FAIR GROVE...SPRINGFIELD AND BATTLEFIELD BY 1100 PM CDT.
  STRAFFORD BY 1110 PM CDT.

THE TOWNS OF GLIDEWELL...EBENEZER...BASSVILLE...GALLOWAY AND TURNERS
ARE ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS. THIS ALSO
INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 59 AND 90.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3710 9361 3742 9363 3742 9307 3727 9308
      3727 9306 3709 9307
TIME...MOT...LOC 0334Z 281DEG 25KT 3740 9337 3726 9348
          3714 9360

$$

CRAMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 8:26 PM CDT, 2 hours 7 minutes earlier.

Area forecast discussion, May 13, 8:26 PM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
826 PM CDT WED MAY 13 2009

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

POTENTIALLY TORNADIC STORM WAS TRACKING EAST SOUTHEAST INTO
SOUTHERN VERNON COUNTY TOWARD NORTHERN BARTON COUNTY AT 0120Z. THIS
STORM WAS PART OF AN INTENSE BAND OF STORMS SPREADING SOUTHEAST
FROM EXTREME SOUTHEAST KANSAS. OTHER STRONG TO SEVERE STORMS
EXTENDED ALONG A COLD FRONT FROM NORTH CENTRAL OKLAHOMA TO
NORTHEAST MISSOURI. LOWER ATMOSPHERE REMAINS VERY UNSTABLE WITH
MIXED LAYER CAPE NEAR 3000 J/KG. WIND SHEAR PARAMETERS WERE NOT
EXCESSIVE BUT AMPLE FOR TORNADIC DEVELOPMENT WITH 0-1KM AND 0-3KM
HELCITIES NEAR 200 M2/S2. DEEP LAYERED SHEAR WAS ON THE ORDER OF
30 KTS.

ISOLATED TORNADO THREAT WILL CONTINUE THROUGH 04Z GIVEN THE LOW
LEVEL SHEAR. HOWEVER DAMAGING WINDS AND LARGE HAIL WILL REMAIN
THE PRIMARY HAZARD. IN FACT THE RISK OF DAMAGING WINDS WILL LIKELY
INCREASE AS THE EVENING PROGRESSES AND STORMS LIKELY FORM INTO A
SQUALL LINE. THESE STORMS WILL IMPACT AREAS FROM SOUTHEAST KANSAS
INTO CENTRAL MISSOURI THROUGH 11 PM. THESE STORMS WILL APPROACH
THE INTERSTATE 44 CORRIDOR BY 11 PM.

THE LINE OF STORMS MAY BECOME MORE WEST TO EAST ORIENTED LATER
TONIGHT WHICH WOULD RESULT IN TRAINING CELLS AND AN ENHANCE FLASH
FLOOD RISK.

FOSTER

&&

.DISCUSSION...

MAIN FOCUS WILL BE WITH SEVERE WEATHER/FLASH FLOODING CHANCES IN
THE FIRST PERIOD.

CURRENTLY...MESOSCALE VORT CONTINUES TO SHIFT NORTHEAST OVER SOUTH
CENTRAL MISSOURI...BUT HEADING INTO A LESS CAPPED REGION OVER
EASTERN MISSOURI/SOUTHERN ILLINOIS. HAD SOME LARGE HAIL WITH THESE
STORMS AND COULD SEE MORE SURFACE BASED STORMS AS IT HEADS OUT OF
THE CWA.

FURTHER WEST...FRONT STILL WELL OUT TO THE WEST PUSHING INTO
NORTHWEST MISSOURI INTO SOUTH CENTRAL KANSAS. TEMPERATURES HAVE
RISEN INTO THE MID 80S WITH DEWPOINTS IN THE MID 60S OVER
SOUTHEAST KANSAS AND WESTERN MISSOURI AHEAD OF THE FRONT LEADING
TO CAPES OF 2500 TO 3000 J/KG SO FAR THIS AFTERNOON. 18Z SOUNDING
AT SGF STILL SHOWS A DECENT THERMAL CAP BETWEEN 875 AND 780 MB.
WILL LIKELY SEE DEVELOPMENT ALONG THE FRONT WITHIN THE NEXT COUPLE
OF HOURS BUT WILL STILL BE SEVERAL HOURS AWAY FROM REACHING THE
NORTHWESTERN PART OF THE CWA.

ALL MODES OF SEVERE WEATHER WILL STILL BE POSSIBLE WITH THE STORMS
THAT OCCUR TONIGHT...MOST LIKELY BEGINNING AS SUPERCELLS AND
GRADUALLY FORMING INTO A SQUALL LINE AS IT PUSHES SOUTHEAST INTO
THE CWA. HIGH INSTABILITY WITH DECENT SHEAR WILL LIKELY LEAD TO
VERY LARGE HAIL UP TO BASEBALL SIZE AND DAMAGING STRAIGHT LINE
WINDS IN EXCESS OF 70 MPH. ISOLATED TORNADOES CANT BE RULED
OUT...ESPECIALLY EARLY ON BUT ALSO WITHIN THE SQUALL LINE.

TORRENTIAL RAINFALL WILL ALSO BE POSSIBLE WITH THIS AREA OF STORMS
TONIGHT AND COULD LEAD TO SOME FLASH FLOODING...ESPECIALLY OVER
THE SOUTHWESTERN 2/3 OF THE CWA WHERE THE FRONT WILL BE SLOWER TO
MOVE SOUTHEAST AND WHERE THE GROUND HAS BEEN MOST SATURATED FROM
PREVIOUS HEAVY RAINS. A FLASH FLOOD WATCH REMAINS IN EFFECT
THROUGH TONIGHT.

GUSTY SURFACE WINDS IN ADVANCE OF THE FRONT DEVELOPED EARLIER THIS
MORNING AND WILL CONTINUE THROUGH THE AFTERNOON SO WILL KEEP WIND
ADVISORY GOING THROUGH 7 PM.

THE SURFACE FRONT WILL LIKELY STALL OUT OVER ARKANSAS AS THE FRONT
BECOMES MORE PARALLEL WITH THE UPPER LEVEL FLOW ON THURSDAY. FRONT
WILL THEN BEGIN TO LIFT BACK NORTH AS A WARM FRONT AND WITH LOW
LEVEL JET RE-ESTABLISHING OVER OKLAHOMA/WESTERN MO/EASTERN
KS...WILL LIKELY SEE REDEVELOPING STORMS ALONG AND NORTH OF THE
ADVANCING FRONT THURSDAY NIGHT INTO FRIDAY.

ANOTHER COLD FRONT WILL BEGIN TO MOVE BACK THROUGH THE AREA FRIDAY
NIGHT INTO SATURDAY BRINGING YET ANOTHER CHANCE OF THUNDERSTORMS
AND HEAVY RAIN TO THE AREA.

LINDENBERG

FOR THE EXTENDED PERIOD (SAT THROUGH WED)...

AT THE ONSET OF THE EXTENDED PERIOD...UPPER LEVEL WAVE WILL BE
PUSHING EAST ACROSS THE UPPER MISSISSIPPI VALLEY AND INTO THE GREAT
LAKES REGION.  THIS WILL HELP DRIVE A COLD FRONT THROUGH THE
MISSOURI OZARKS AND SOUTHEAST KANSAS DURING THE DAY SATURDAY.  LOOKS
LIKE A GOOD CHANCE OF THUNDERSTORMS WITH THE FRONTAL PASSAGE.  BOTH
GFS/ECMWF TAKE THE FRONT WELL SOUTH OF THE AREA AND INTO THE GULF BY
12Z SUN TAKING THE PRECIPITATION CHANCES WITH IT.

MODELS ARE IN AGREEMENT ON BUILDING UPPER RIDGE INTO THE AREA BY THE
MIDDLE OF NEXT WEEK...KEEPING MAIN STORM TRACK WELL TO THE NORTH OF
THE FORECAST AREA.  DRY CONDITIONS ARE EXPECTED THROUGH THE AREA
FROM SUNDAY THROUGH WEDNESDAY WITH TEMPERATURES WARMING BACK INTO
THE UPPER 70S TO LOW 80S BY LATE IN THE PERIOD.

BY WEDNESDAY...SOME MODEL DIFFERENCES START TO APPEAR AS GFS WANTS
TO SHIFT THE UPPER RIDGE TO THE EAST OF THE AREA QUICKER THAN THE
ECMWF.  WILL GO WITH THE SLOWER ECMWF FOR NOW AND KEEP THINGS DRY
FOR NEW DAY 7.

LINDENBERG

&&

.AVIATION...

FOR THE 0000Z KSGF/KJLN TAFS...GUSTY SOUTH WINDS WILL OCCUR AHEAD OF
A COLD FRONT OVER THE CENTRAL PLAINS. STORMS ARE ORGANIZING ALONG
THE FRONT AND IT WILL PUSH THROUGH THE TAF SITES THIS EVENING.
SEVERE STORMS ARE EXPECTED IN THE REGION. COULD SEE IFR VISIBILITY
AND/OR CEILINGS AT TIMES WITH HEAVY RAINFALL ALONG WITH AREAS OF
VERY STRONG THUNDERSTORM WINDS. BEHIND THE FRONT THERE MAU BE A
PERIOD OF LOWER CEILINGS WITH SHOWERS WITH GRADUAL IMPROVEMENT
EXPECTED LATE TONIGHT AND THU MORNING. DSA

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 AM CDT THURSDAY FOR MOZ055>058-066>071-
     077>083-088>098-101>106.

KS...FLASH FLOOD WATCH UNTIL 7 AM CDT THURSDAY FOR KSZ073-097-101.

&&
Hazardous weather outlook, May 13, 9:01 PM CDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
901 PM CDT WED MAY 13 2009

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-150215-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
901 PM CDT WED MAY 13 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  WEATHER HAZARDS EXPECTED:

  SCATTERED TO NUMEROUS SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  LARGE HAIL TO THE SIZE OF GOLF BALLS...WIND GUSTS OF OVER 70
  MPH...ISOLATED TORNADOES...AND FLASH FLOODING.

  AREAS AFFECTED AND TIMING:

  STORMS WILL AFFECT AREAS ALONG AND NORTHWEST OF A LINE FROM
  NEOSHO TO ELDON THROUGH 11 PM. THE STORMS WILL REACH THE
  INTERSTATE 44 CORRIDOR BY 11 PM...AND SPREAD EAST ACROSS THE
  REMAINDER OF THE OZARKS OVERNIGHT.

  DISCUSSION:

  STORMS WILL CONTINUE TO DEVELOP AND INTENSIFY ALONG A COLD FRONT
  THAT WILL ADVANCE INTO THE MISSOURI OZARKS. THE STORMS WILL
  ORGANIZE INTO A SQUALL LINE AND SPREAD ACROSS THE OUTLOOK AREA
  OVERNIGHT. WIND SHEAR PARAMETERS WILL SUPPORT THE POTENTIAL OF
  ISOLATED TORNADOES THROUGH LATE EVENING. HOWEVER DAMAGING WINDS
  ARE EXPECTED TO BECOME THE PRIMARY THREAT WITH THESE STORMS.

  IN ADDITION...TORRENTIAL RAINFALL WILL LIKELY OCCUR WITH THESE
  STORMS WITH RAINFALL RATES NEAR TWO INCHES PER HOUR POSSIBLE.
  THIS COULD LEAD TO FLASH FLOODING GIVEN THE NEAR SATURATED
  GROUND.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

 THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE THURSDAY NIGHT INTO
 EARLY FRIDAY.

 ANOTHER COLD FRONT WILL BRING ANOTHER CHANCE OF STRONG TO SEVERE
 STORMS LATE FRIDAY NIGHT AND EARLY SATURDAY.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS THE MISSOURI
 OZARKS FROM LATE EVENING INTO THE OVERNIGHT HOURS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Local storm report, May 13, 9:58 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
958 PM CDT WED MAY 13 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0950 PM     FLASH FLOOD      SYLVANIA                37.51N  94.02W
05/13/2009                   DADE               MO   LAW ENFORCEMENT

            FLOODING REPORTED ALONG HIGHWAY E AND HIGHWAY D

&&

KARDELL
Local storm report, May 13, 10:00 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1000 PM CDT WED MAY 13 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0959 PM     TSTM WND DMG     ASBURY                  37.27N  94.61W
05/13/2009                   JASPER             MO   LAW ENFORCEMENT

            POWER POLES DOWN IN TOWN.

&&

HATCH
Local storm report, May 13, 10:03 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1003 PM CDT WED MAY 13 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1002 PM     HAIL             CARL JUNCTION           37.18N  94.57W
05/13/2009  E0.75 INCH       JASPER             MO   PUBLIC

&&

KARDELL
Local storm report, May 13, 10:06 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1006 PM CDT WED MAY 13 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1005 PM     HEAVY RAIN       LAMAR                   37.49N  94.28W
05/13/2009  M1.40 INCH       BARTON             MO   CO-OP OBSERVER

            RAIN FELL IN 1 HOUR.

&&

HATCH
Local storm report, May 13, 10:14 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1014 PM CDT WED MAY 13 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0943 PM     TSTM WND GST     GREENFIELD              37.42N  93.84W
05/13/2009  E60 MPH          DADE               MO   CO-OP OBSERVER

&&

HATCH
Local storm report, May 13, 10:29 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1029 PM CDT WED MAY 13 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1006 PM     HAIL             APPLETON CITY           38.19N  94.03W
05/13/2009  E0.70 INCH       ST. CLAIR          MO   EMERGENCY MNGR

&&

HATCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 7:58 PM CDTTornado WarningSGFBarton, Vernon62 min
May 13, 8:33 PM CDTTornado WarningSGFCedar, Dade57 min
May 13, 8:37 PM CDTFlash Flood WarningSGFBarton, Vernon5 hr
May 13, 8:45 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan90 min
May 13, 9:37 PM CDTSevere Thunderstorm WarningSGFJasper64 min
May 13, 9:42 PM CDTSevere Thunderstorm WarningSGFDade, Polk49 min
May 13, 9:46 PM CDTFlash Flood WarningSGFCedar, Dade, Jasper, Polk, St. Clair4 hr
May 13, 10:07 PM CDTSevere Thunderstorm WarningSGFNewton73 min
May 13, 10:28 PM CDTSevere Thunderstorm WarningSGFMcDonald77 min
May 13, 10:31 PM CDTFlash Flood WarningSGFGreene, Lawrence, Newton4 hr
May 13, 10:35 PM CDTSevere Thunderstorm WarningSGFLawrence55 min
May 13, 10:44 PM CDTSevere Thunderstorm WarningSGFBarry, Christian, Stone, Taney91 min
May 13, 10:51 PM CDTTornado WarningSGFGreene39 min
May 13, 10:58 PM CDTSevere Thunderstorm WarningSGFWebster77 min
May 13, 11:04 PM CDTTornado WarningSGFChristian, Greene, Webster38 min
May 13, 11:16 PM CDTSevere Thunderstorm WarningSGFMcDonald47 min
May 13, 11:21 PM CDTFlash Flood WarningSGFMcDonald4 hr
May 13, 11:22 PM CDTTornado WarningSGFDouglas68 min
May 13, 11:31 PM CDTTornado WarningSGFChristian, Douglas, Taney59 min
May 13, 11:37 PM CDTTornado WarningSGFWright26 min
May 13, 11:48 PM CDTTornado WarningSGFOzark72 min
May 13, 11:56 PM CDTTornado WarningSGFStone, Taney34 min
May 14, 12:05 AM CDTFlash Flood WarningSGFBarry, Christian, Douglas, Ozark, Stone, Taney and 3 more6 hr
May 14, 12:06 AM CDTTornado WarningSGFTaney41 min
May 14, 12:10 AM CDTTornado WarningSGFHowell65 min
May 14, 12:20 AM CDTTornado WarningSGFOregon, Shannon70 min
May 14, 12:34 AM CDTFlash Flood WarningSGFDent, Howell, Oregon, Shannon5 hr
May 14, 1:11 AM CDTTornado WarningSGFHowell32 min
May 14, 1:50 AM CDTAreal Flood WarningSGFBarton, Cedar, Dade, Greene, Jasper, Lawrence and 5 more12 hr
May 14, 4:50 AM CDTRiver Flood WarningSGFPulaski50 hr
May 14, 4:50 AM CDTRiver Flood WarningSGFVernon4 days
May 14, 6:31 AM CDTRiver Flood WarningSGFVernon5 days

Nearby

Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.